Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


unsure what drug is causing fatigue
Sep 10, 1998

I'M A 32 YR. OLD WM ON RIT./SAQ./EPIVIR/ZERIT. THE COCKTAIL IS WORKING WELL, BUT THE FATIGUE IS HORRIBLE. MY BLOOD TESTS HAVE BEEN IN THE NORMAL RANGE. I DONT WANT TO STOP THE DRUGS,,BUT WHAT ONE OF THESE IS PROBABLE CULPRIT TO MY FATIGUE? WHAT CAN I DO LESSEN THE EFFECT AND LIVE A MORE ENERGETIC LIFE?

DID I MENTION SOME DEPRESSION STARTING UP? PLEASE RESOND, THANKS!

Response from Mr. Molaghan

Hello The important factor to identify here is whether the increased fatigue correlated to the time that you started your medications. You've mentioned that the cocktail is working well. I assume your viral load has decreased and that your T-cell count has increased (or stabilized). Ritonavir can often make patients feel fatigued, but everyone responds differently to medications. It is not currently recommended to switch only one drug when changing antiretroviral treatment. It is more prudent to change the entire regimen. If you and your physician determine that the medications do not correlate with your increased fatigue level, then it would be wise to review the fatigue checklist (see previously answered questions). Good luck.


Previous
severe fatigue and rapid heartbeat
Next
Fatigue and depression starting!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement